# SDR SWAA2024120656751

- Difficulty date: November 4, 2024
- Submitted: December 6, 2024
- Operation: Air carrier
- Aircraft: N8605E
- Make and model: Boeing 737-8H4
- Aircraft serial: 36891
- Aircraft time: 39,948 hours, 18,873 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Corroded
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SHIM FLOOR STRUCTURE LOCATED BS 360 RBL 24.75 WL 208.1 AT FWD GALLEY AREA 2024-686168<[01] REPLACED SHIM LOCATED BS 360 RBL 24.75 WL 208.1 AT FWD GALLEY AREA AND FASTENER I.A.W B737-800 SRM 51-40-02; DWG: 141A5300 SHEET: 21 REV: - AND SRM 51-10-02 ITEM 9; SEE INDIVIDUAL SIGN OFF BELOW;[02] TASK COMPLETED  SEE INDIVIDUAL SIGN OFF BELOW
